# SDR EE4Y20111005549

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,534 hours, 10,297 cycles
- Engine: Iae V2524A5
- Engine time: 21,534 hours, 10,297 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: D54530052203
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, PYLON AFT FIXED FAIRING, OTBD AND INBD LATERAL SKIN PANEL WITH CORROSION.  FAIRING SKIN PANEL REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
